# SDR T192011F00000

- Difficulty date: June 6, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N136MC
- Make and model: Cessna 510
- Aircraft serial: 5100321
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH FAILED IN THE OPEN POSITION CAUSING THE LANDING GEAR " UNLOCKED" INDICATION TO REMAIN ILLUMINATED AFTER LANDING GEAR EXTENSION.  SWITCH WAS REPLACED TO CORROECT THE PROBLEM.
